# SDR AALA201701319009

- Difficulty date: January 30, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 13,896 hours, 5,577 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR ARMING PADDLE LOOSE AND FLOPPY AT R2 DOOR. RESECURED DOOR ARMING LEVER (PADDLE) AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
